Announcement

Collapse
No announcement yet.

Severe dryness in vagina - caused by hydroxzine?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • KristiV
    replied
    I spoke with my gyno today and he said for me to call him next week if I did not have my period. If I still don't have my period next week I will get in to see him. I am also suppose to see my uro on June 5th so maybe he can shed some light on this.

    Leave a comment:


  • leelee88
    replied
    I would really recommend you go see your doctor about this...

    Leave a comment:


  • KristiV
    started a topic Severe dryness in vagina - caused by hydroxzine?

    Severe dryness in vagina - caused by hydroxzine?

    I am currently taking Elmiron, hydroxzine and Prelief as needed. I also take replens twice a week and apply estrace cream to the outside every day. Last week I finished up a week of diflucan. The problem is the past two times I have had sex with my husband the next day I have clumps of black coming out of my vagina. I am assuming that it is dried blood but I was suppose to start my period this past Monday and didn't. I have only had very mild spotting and the spotting is black. I took a pregnancy test just to make sure that I was not pregnant and it came back negative. Have any one you had problems with your meds drying you out so much that it caused you not to have a period or to black stuff come out of your vagina? Sorry so graphic, a little scary though when something like that comes out of your special place!
Working...
X